Ahmed Charifi, Radosław Łukasik, Muaad Almahalebi

DOI Number
First page
Last page


In this paper, we investigate the stability in the sense of Hyers-Ulam for a
class of the following type functional equations:

$$\sum_{\lambda \in \Phi}{f(x+\lambda y+a_{\lambda})}=Nf(x)+h(y),\ x,y\in S$$

where $\mathbb{K}$ is a complete valued field of characteristic zero, $F$ is
a complete normed space (Archimedean or ultrametric) over
$\mathbb{K}$, $(S,+)$ is an abelian monoid, $f,h\colon S\to F$,
$\Phi$ is a finite automorphism group of $S$, $N$ is the
cardinality of $\Phi$ and $a_{\lambda}\in S$, $\lambda \in \Phi$.


Hyers-Ulam stability, Archimedean, ultarmetric, functional equation

Full Text:



bibitem{Aczel} J. Acz'{e}l, J. K. Chung and C. T. Ng, emph{Symmetric second differences in product form on groups}, in: Th. M. Rassias (Ed.), Topics in mathematical analysis, 1--22, Ser. Pure Math. textbf{11}, World Scientific, Singapore-Teaneck, N.Y., 1989.

bibitem{arriola} L. M. Arriola, W. A. Beyer, emph{Stability of the Cauchy functional equation over $p$-adic fields}, Real Analysis Exchange, textbf{31} (1) (2005), 125--132.

bibitem{Baker} J. Baker, emph{A general functional equation and its stability}, Proceedings of the American Mathematical Society, textbf{133}(6), 1657--1664 (2005).

bibitem{charifi3} AB. Chahbi, A. Charifi, B. Bouikhalene and S. Kabbaj, emph{Operatorial approach to the non-Archimedean stability of a Pexider K-quadratic functional equation}, Arab Journal of Mathematical Sciences, textbf{21} (1), 67--83 (2015).

bibitem{charifi} A. Charifi, M. Almahalebi, J. M. Rassias, S. Kabbaj, emph{ Ultrametric approximations of Drygas functional equation}, Advances in Pure and Applied Mathmatics,

Vol. 7, Issue 3 (Jul 2016).

bibitem{charifi1} A. Charifi, B. Bouikhalene, E. Elqorachi, emph{Hyers-Ulam-Rassias stability of a generalized Pexider functional equation}, Banach J. Math. Anal. 1 (2007), no. 2, 176--185.

bibitem{charifi2} A. Charifi, B. Bouikhalene, E. Elqorachi, A. Redouani, emph{Hyers Ulam Rassias stability of a generalized Jensen functional equation}, The Australian J. of Math. Analysis and App., 6 (2009), no 1, Article 19, 1--16.

bibitem{charifi2222} A. Charifi, S. Kabbaj, D. Zeglami, emph{Non-Archimedian stability of generalized Jensen's and quadratic equations,} Acta Universitatis Apulensis, No 45/2016, pp. 11-29.

bibitem{charifilukasikzeglami} A. Charifi, R. {L}ukasik, D. Zeglami, emph{On a special class of functional equations}, (accepted).

bibitem{cholewa} P. W. Cholewa, emph{Remarks on the stability of functional equations}, Aequationes Math. 27 (1984), 76--86.

bibitem{chung} J. K. Chung, B. R. Ebanks, C. T. Ng and P. K. Sahoo, emph{On a quadratic trigonometric functional equation and some applications}, Trans. Amer. Math. Soc. 347 (1995), 1131--1161.

bibitem{czerwik} S. Czerwik, emph{On the stability of the quadratic mapping in normed spaces}. Abh. Math. Sem. Univ. Hamburg, 62 (1992), 59--64.

bibitem{ebanks} B. R. Ebanks, P. L. Kannappan and P. K. Sahoo, emph{A common generalization of functional equations characterizing normed and quasi-inner-product spaces}, Canad. Math. Bull. 35 (1992), 321--327.

bibitem{Gajda} Z. Gajda, On stability of additive mappings, Internat. J. Math. Sci. 14 (1991), 431--434.

bibitem{Gavruta} P. Gv{a}vruta, textit{A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings}, Journal of Mathematical Analysis and Applications, textbf{184} (3), 431--436 (1994).

bibitem{Hensel} K. Hensel, textit{"{U}ber eine neue Begrundung der Theorie der algebraischen Zahlen}, Jahresber. Deutsch. Math. Verein, textbf{6}, 83--88 (1897).

bibitem{hyers1} D. H. Hyers, emph{On the stability of the linear functional equation}, Proc. Nat. Acad. Sci. U. S. A. 27 (1941), 222--224.

bibitem{hyers2} D. H. Hyers, emph{Transformations with bounded $n$-th differences}, Pacific J. Math. 11 (1961), 591--602.

bibitem{Hayers4} D. H. Hyers and Th. M. Rassias, emph{Approximate homomorphisms}, Aequationes Math., textbf{44}, 125--153 (1992).

bibitem{Hayers11} D. H. Hyers, G. I. Isac and Th. M. Rassias, emph{Stability of Functional Equations in Several Variables}, Birkh"{a}user, Basel, (1998).

bibitem{yun} K. W. Jun and Y. H. Lee, emph{A generalization of the Hyers-Ulam-Rassias stability of Jensen's equation}, J. Math. Anal. Appl. 238 (1999), 305--315.

bibitem{Jung6} C. F. K. Jung, emph{On generalized complete metric spaces}, Bull. A.M.S., textbf{75}, 113--116 (1969).

bibitem{kannappan} P. L. Kannappan, emph{Quadratic functional equation and inner product spaces}, Results Math. 27(1995), no. 3-4, 368--372.

bibitem{lukasik1} R. L ukasik, emph{Some generalization of Cauchy's and the quadratic functional equations}, Aequat. Math. 83 (2012), 75--86.

bibitem{lukasik2} R. L ukasik, emph{The stability of some generalization of the quadratic functional equation}, Georgian Math. J., 2014; textbf{21} (4), 463--474

bibitem {Mazur1} S. Mazur and W. Orlicz, emph{Grundlegende Eigenschaften der Polynomischen Operationen}, Erst

Mitteilung, Studia Math., textbf{5}, 50--68 (1934).

bibitem{moslehan} M. S. Moslehian and Th. M. Rassias, emph{Stability of functional equations in non-Archimedea spaces}, Applicable Analysis and Discrete Math., 1 (2007), 325--334.

bibitem{park} C. Park, emph{On the stability of the quadratic mapping in Banach modules}. J. Math. Anal. Appl., 276 (2002), 135--144.

bibitem{Rassias1} J. M. Rassias, emph{Solution of a problem of Ulam}, J. Approx. Theory, textbf{57}, 268--273 (1989).

bibitem{Rassias} J. M. Rassias, emph{On the Ulam stability of mixed type mappings on restricted domains}, J. Math. Anal. Appl., textbf{281}, 747--762 (2002).

bibitem{rassias6} Th. M. Rassias, emph{Handbook of Functional Equations: Stability Theory}, Springer Optimization and Its Applications 96 (2014), DOI: 10.1007/978-1-4939-1286-5_17.

bibitem{ulam} S. M. Ulam, emph{A Collection of Mathematical Problems}, Interscience Publ. New York, 1961. Problems in Modern Mathematics, Wiley, New York 1964. 1.

DOI: https://doi.org/10.22190/FUMI1705715C


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)